# SDR 3NXA20230727005

- Difficulty date: July 27, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N90SJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0183
- Aircraft time: 4,591 hours, 3,478 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 52771339
- Part serial: 1049B
- Condition: Inoperative
- Location: Unknown
- Part time: 211 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: G, F
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF LUK CABIN WOULD NOT PRESSURIZE, CABIN HIGH ALTITUDE ALERT CAME ON. AIRCRAFT RETURNED TO BASE USING MANUAL PRESSURIZATION MODE. MANUAL PRESSURIZATION MODE HAD NO DEFECTS. FOUND CONTROLLER SHOWING FAULT WHEN PERFORMING BITE TEST. R&R CONTROLLER. NO PRESSURIZATION. CONFIRMED PRE-PRESSURIZATION. FOUND DOOR SEAL PRESSURE REGULATOR ONLY SUPPLYING 10PSI, (23 REQUIRED), AND DOOR SEAL NOT FULLY INFLATING. R&R DOOR SEAL PRESSURE REGULATOR. NO PRESSURIZATION. CHECKED OUTFLOW VALVE FUNCTION, APPEARS TO BE OPERATING. CHECKED SQUAT SWITCHES FOR CORRECT SIGNAL TO LDG PCB, CORRECT SIGNAL BEING RECEIVED. SQUAT SWITCH SIGNAL FROM LDG PCV TO PRESS PCB GOOD. PRESS PCB RECEIVING GOOD SIGNAL IN BUT NOT SENDING ANY VOLTAGE (2.8V, 28V REQUIRED) OUT TO CONTROLLER. R&R PRESS PCB. GOOD SIGNAL AT CONTROLLER NOW, PERFORMS CORRECTLY WITH SQUAT SWITCHES IN DIFFERENT POSITIONS. CHECKED POWER AND SIGNAL ON OUTFLOW VALVE, CONTROLLER, PCB'S, AND SQUAT SWITCHES. NO PRESSURIZATION. USED STATIC LINE TESTER TO CHECK FOR LEAKS FROM OUTFLOW VALVE STATIC LINES, NO LEAKS NOTED. USED TESTER TO CHECK FOR LEAKS FROM MANUAL PRESSURIZATION TOGGLE SWITCH FORWARD TO STATIC LINE IN NOSE WHEEL WELL. FOUND MANUAL PRESSURIZATION TOGGLE SWITCH LEAKING. R&R. NO PRESSURIZATION. FOUND THE R/H PRSOV TO BE INOP. R&R R/H PRSOV. FOUND R/H SQUAT SWTICH SLIGHTLY OUT OF RIG WHEN RAISING AIRCRAFT ON JACKS, ADJUSTED. CONFIRMED CORRECT 429 SIGNAL AT CONTROLLER. R&R OUTFLOW VALVE. OPS CHECK GOOD.
